# SDR DALA2017011300290

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY ANGLE FROM BS 727 TO 727B, STRINGER 25R HAS MULTIPLE AREAS OF CORROSION.  MAINTENANCE REPAIRED THE ANGLE IAW SRM 53-00-53 REPAIR 5.
